Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Frequent itching in eyes, no redness. Using cocaine frequently in the month. Related?

For the last few months, my eyes (especially my right eye) itches, feels like there is something inside. But now its worse. the irritation is more intense. I ve been using tears natural and even though i feel better when i do, problem stays there. Went to the doctor and game me dispersadron for infection but for some reason i feel its something else, cause my eye is not red or anthing.Also i must mention that i ve been using cocaine (three - four ) times per month, and i really got worried if this has something to do with it.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to have frequent itching in your eyes, although with or without redness (called injection of eyes) and having a sensation of a foreign body in your eyes when you are doing cocaine frequently orally. I believe that it can also happen during withdrawals when you tend to use so as to avoid these symptoms. If this is the case you need rehabilitation from the medication as you are probably both psychologically and physiologically dependent on the medication. I also believe that using the cocaine may also have very different effects on different people. Please avoid using the medication and if you feel you are having withdrawals please consult a substance use specialist psychiatrist or a local doctor to help with the right treatment.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor